MathSciNet Relay Station
MathSciNet bibliographic data
MR1973365 (2004c:17010) 17B10 (18E30 20G05)
Bezrukavnikov, Roman Quasi-exceptional sets and equivariant coherent sheaves on the nilpotent cone. Represent. Theory 7 (2003), 1–18 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement